Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Tingles when I am laying down

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:25 AM in Back Surgery and Neck Surgery
I cant remember if this was like this before but now when I lay down my legs spasam a little,tingle and cramp up. It does it no matter how I lay but mostly when I am on my back. I am 5 weeks post op.I am waiting to hear from the DR now about when I can get in to see him.
advertisement

Comments

  • I forgot that before my operation they tried to put me on Gabapentin(generec for neurontin) its a antisiesure med. It made my hand shake maybe I should try it again?
  • It is really a good med for problems with nerves. I think I remember it making my hands shake for a while when I first started taking it, but I have no problems with it now. I hope you can get in to see the doc soon.
  • Gabapentin never really did much for me yet I took it religiously. My doctor wrote me a script for 12 months worth and my insurance talked me into buying a 3 month supply. ($20) I took it for 3 months and never saw any difference to my condition. When the 3 months were up, they sent me another 3 months supply, which sits on top of the fridge. Don't take it yet don't want to throw it out! ~X(
  • Hiya >:D< I can only give you advice based on my own personal experience :D You need to see your doctor :? I have a simular problem to you :S Do you have nerve damage? :? Do you smoke? Keep us posted :H



    Angie >:D<
  • :D Oh, i meant to ask you, Have you ever tried LYRICA? :?





    Angie :H
  • I dont know if I have nerve damage or not nobody has said anything.Before my op the OS gave the RX for about the same thing.Thats the only thing that has been done. Its been going on after about 2 weeks after operation.
  • Maybe call your pain management Dr. after you see the surgeon. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Hi Vuno . . .

    Are you up and around too long before lying down?? Maybe if you rest intermittently throughout the day that might help?
  • Hi, before the surgery did you have any pins and needles or numbness in your legs or feet? Did you ahve any stenosis (narrowing of the spinal canal)? If so then this would be quite normal post op.
    With spinal surgery there is a lot of nerves involved that get moved aroung etc during surgery.
    As we are repairing, our nerves start to come to life again thus the tingling.
    Lyrica and gabentin are both good for this type of thing so maybe it is worth another go.

    Hope things feel better soon and do mention it to the Dr as well when you see him.
    Blessings Sara O:)
advertisement
Sign In or Register to comment.